Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 179

1.

Lamotrigine induced DRESS syndrome.

Naveen KN, Ravindra MS, Pai VV, Rai V, Athanikar SB, Girish M.

Indian J Pharmacol. 2012 Nov-Dec;44(6):798-800. doi: 10.4103/0253-7613.103305.

PMID:
23248415
[PubMed - indexed for MEDLINE]
Free PMC Article
2.

Dress syndrome and fulminant hepatic failure induced by lamotrigine.

Amante MF, Filippini AV, Cejas N, Lendoire J, Imventarza O, Parisi C.

Ann Hepatol. 2009 Jan-Mar;8(1):75-7.

PMID:
19221540
[PubMed - indexed for MEDLINE]
3.

First report of lamotrigine-induced drug rash with eosinophilia and systemic symptoms syndrome with pancreatitis.

Roquin G, Peres M, Lerolle N, Dib N, Mercat A, Croue A, Augusto JF.

Ann Pharmacother. 2010 Dec;44(12):1998-2000. doi: 10.1345/aph.1P350. Epub 2010 Nov 23.

PMID:
21098750
[PubMed - indexed for MEDLINE]
4.

Multiple organ dysfunction syndrome: infection or hypersensitivity reaction?

Dreesman A, Hoorens A, Hachimi-Idrissi S.

Eur J Emerg Med. 2010 Aug;17(4):228-9. doi: 10.1097/MEJ.0b013e3283311f04.

PMID:
19820401
[PubMed - indexed for MEDLINE]
5.

[Anticonvulsant hypersensitivity syndrome and lamotrigine-associated anticonvulsant hypersensitivity syndrome].

Taillia H, Alla P, Fournier B, Bounolleau P, Ouologem M, Ricard D, Sallansonnet-Froment M, de Greslan T, Renard JL.

Rev Neurol (Paris). 2009 Oct;165(10):821-7. doi: 10.1016/j.neurol.2009.02.009. Epub 2009 Apr 11. French.

PMID:
19362726
[PubMed - indexed for MEDLINE]
6.

Risk factors associated with DRESS syndrome produced by aromatic and non-aromatic antipiletic drugs.

Pereira de Silva N, Piquioni P, Kochen S, Saidon P.

Eur J Clin Pharmacol. 2011 May;67(5):463-70. doi: 10.1007/s00228-011-1005-8. Epub 2011 Feb 26.

PMID:
21359537
[PubMed - indexed for MEDLINE]
7.

Antiepileptic hypersensitivity and DRESS syndrome due to phenytoin in two pediatric cases.

Armin S, Chavoshzadeh Z, Mohkam M, Rezaei N.

Turk J Pediatr. 2009 Jan-Feb;51(1):76-7.

PMID:
19378897
[PubMed - indexed for MEDLINE]
Free Article
8.

Phenytoin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a case report from the emergency department.

Oelze LL, Pillow MT.

J Emerg Med. 2013 Jan;44(1):75-8. doi: 10.1016/j.jemermed.2011.05.052.

PMID:
21852061
[PubMed - indexed for MEDLINE]
9.

Nevirapine-induced rash with eosinophilia and systemic symptoms (DRESS).

Gill S, Sagar A, Shankar S, Nair V.

Indian J Pharmacol. 2013 Jul-Aug;45(4):401-2. doi: 10.4103/0253-7613.114993.

PMID:
24014920
[PubMed - indexed for MEDLINE]
Free PMC Article
10.

[Characteristics of hypersensitivity syndrome to lamotrigine: review of one case reported in the Regional Center of Pharmacovigilance of Nantes].

Veyrac G, Marcade G, Chiffoleau A, Bourin M, Jolliet P.

Therapie. 2002 May-Jun;57(3):289-96. French.

PMID:
12422544
[PubMed - indexed for MEDLINE]
11.

Pediatrician! Do you know the symptoms of DRESS syndrome? A case report of a 4-year-old girl.

Irga N, Kosiak W, Jaworski R, Zielinski J, Adamkiewicz-Drozynska E.

Pediatr Emerg Care. 2013 Apr;29(4):504-7. doi: 10.1097/PEC.0b013e31828a3854.

PMID:
23558269
[PubMed - indexed for MEDLINE]
12.

Toxic epidermal necrolysis as a dermatological manifestation of drug hypersensitivity syndrome.

Petkov T, Pehlivanov G, Grozdev I, Kavaklieva S, Tsankov N.

Eur J Dermatol. 2007 Sep-Oct;17(5):422-7. Epub 2007 Aug 2.

PMID:
17673387
[PubMed - indexed for MEDLINE]
13.

Drug neosensitization during anticonvulsant hypersensitivity syndrome.

Gaig P, García-Ortega P, Baltasar M, Bartra J.

J Investig Allergol Clin Immunol. 2006;16(5):321-6.

PMID:
17039674
[PubMed - indexed for MEDLINE]
Free Article
14.

[The drug hypersensitivity syndrome or DRESS syndrome to phenobarbital].

Lachgar T, Touil Y.

Allerg Immunol (Paris). 2001 Apr;33(4):173-5. French.

PMID:
11434197
[PubMed - indexed for MEDLINE]
15.

[DRESS syndrome, a drug reaction which remains bad known from paediatricians].

Autret-Leca E, Norbert K, Bensouda-Grimaldi L, Jonville-Béra AP, Saliba E, Bentata J, Barthez-Carpentier MA.

Arch Pediatr. 2007 Dec;14(12):1439-41. Epub 2007 Nov 7. French.

PMID:
17997290
[PubMed - indexed for MEDLINE]
16.

Anticonvulsant hypersensitivity syndrome to lamotrigine confirmed by lymphocyte stimulation in vitro.

Karande S, Gogtay NJ, Kanchan S, Kshirsagar NA.

Indian J Med Sci. 2006 Feb;60(2):59-63.

PMID:
16505575
[PubMed - indexed for MEDLINE]
Free Article
17.

Oxcarbazepine-induced Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS).

D'Orazio JL.

Clin Toxicol (Phila). 2008 Dec;46(10):1093-4. doi: 10.1080/15563650802342104.

PMID:
18821094
[PubMed - indexed for MEDLINE]
18.

[Oxcarbazepine and DRESS syndrome: a paediatric cause of acute liver failure].

Bosdure E, Cano A, Roquelaure B, Reynaud R, Boyer M, Viard L, Sarles J.

Arch Pediatr. 2004 Sep;11(9):1073-7. French.

PMID:
15350998
[PubMed - indexed for MEDLINE]
19.

Patch testing is an effective method for the diagnosis of carbamazepine-induced drug reaction, eosinophilia and systemic symptoms (DRESS) syndrome in an 8-year-old girl.

Buyuktiryaki AB, Bezirganoglu H, Sahiner UM, Yavuz ST, Tuncer A, Kara A, Sackesen C.

Australas J Dermatol. 2012 Nov;53(4):274-7. doi: 10.1111/j.1440-0960.2012.00887.x. Epub 2012 Apr 24.

PMID:
22524313
[PubMed - indexed for MEDLINE]
20.

Lamotrigine-associated anticonvulsant hypersensitivity syndrome in bipolar disorder.

Chang CC, Shiah IS, Yeh CB, Wang TS, Chang HA.

Prog Neuropsychopharmacol Biol Psychiatry. 2006 Jun;30(4):741-4. Epub 2006 Jan 27.

PMID:
16442685
[PubMed - indexed for MEDLINE]

Display Settings:

Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk